# SDR CALA2013102192212

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 74,962 hours, 13,275 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 285W01143
- Part serial: 9
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RADIO CONTROL PANEL VHF R BUTTON LIGHT DOES NOT ILLUMINATE.  TEXT FROM LOG4 RT RADIO SELECTED, RADIO DOES SELECT.  REPLACED FIRST OFFICERS ATP.
